28 posts in this topic
Lithium carbonate withdrawal Seroquel
Okay this is my first forum posts. So please bear with me.
For or the last several years I have been on lithium 900mg and 1100mg broken in three doses.
I recently lost my insurance which covered the cost to be on there.
I've been withdrawaling for the last week and 2 day. (9 days total). I get the worst cold chills and feel super depressed and hopping not to spiral out of control when the maniac kicks in.
So my question is as follows...
Has as anyone else deal with this and how long did it last??
For many, behind the perceived success lurks the same highs and lows, as well as the fears of stigma and shame... even outright discrimination.
http://papers.ssrn.com/sol3/papers.cfm?abstract_id=1087129 (To download without registering: http://www.hpbcreations.com/pdfs/bipolarlawyer.pdf)
Freaked out: pdoc says bipolar1.
I'd like to know if anyone else has this 'problem' please. I found out last week that my pdoc changed my diagnosis from bipolar 2 to bipolar 1. I cried all day. After reading the criteria, I see that I AM bp1, but there's something about how it's so hard to treat...it's really upsetting me. Anyone ever felt that way?
Is this normal?
By Go Ask Alice
Hey CB --
I should probably know the answer to this considering I've been dx'ed as BP for most of my life at this point. But I'm a rapid cycler and it's very rare for my moods to last more than a week (especially mania). Well, I've just had my crash from a period of mania lasting 2-3 weeks. And I've been so tired. Like sleeping all day for a couple days, despite horrific nightmares (those are normal for me).
So my question is: Is being this tired normal after such a period of mania? Thanks in advance for your insights.